# SDR AMTA200401464

- Difficulty date: December 2, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 AND R4 EXTERIOR EMERGENCY LIGHT SHUT OFF WITHIN 2 MINUTES.  REMOVED AND REPLACED EMERGENCY POWER PACK.  IAW MM 33-51-03.  OK FOR SERVICE.
